Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 161, NWS Jackson, MS

April 25, 2007Leflore County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 4:21 PM CDT for Leflore County, Mississippi. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2007, 4:21 PM CDT (21:21 UTC)
Expired
Apr 25, 2007, 4:35 PM CDT
In force
14 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:46 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-200 m²/s²
0-3 km storm-relative helicity
-158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 252121
SVRJAN
MSC083-252145-
/O.NEW.KJAN.SV.W.0161.070425T2121Z-070425T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GREENWOOD...

* UNTIL 445 PM CDT

* AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHWEST OF GREENWOOD...AND MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONEY BY 435 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3352 9037 3350 9017 3367 9013 3375 9034

$$

MRM
1 follow-up statement
000 
WWUS54 KJAN 252135
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT WED APR 25 2007

MSC083-252145-
/O.CAN.KJAN.SV.W.0161.000000T0000Z-070425T2145Z/
LEFLORE MS-
435 PM CDT WED APR 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR LEFLORE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3352 9037 3350 9017 3367 9013 3375 9034

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:30 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 25, 3:30 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT WED APR 25 2007

...A ROUND OF SEVERE STORMS THIS AFTERNOON THROUGH THE OVERNIGHT
HOURS...

.DISCUSSION...MAIN FOCUS THIS FORECAST IS WITH THE EVOLUTION OF THE
ONGOING SYSTEM/SVR WX...THEN A SHIFT BACK TO DRY CONDITIONS WITH
COOL MORNINGS AND WARM DAYS.

THE COMPLEX SITUATION IS EVOLVING ABOUT AS EXPECTED AS WHAT WAS
DISCUSSED EARLIER. STRONG/INTENSE FORCING IS SPREADING ACROSS E TX
AND PROGGED TO SLAM INTO THE AREA THIS EVENING/OVERNIGHT. THE
AIRMASS IN ADVANCE OF THE CURRENT CONVECTION IS RATHER
WEAK...MEANING INSTABILITY IS RATHER LOW FOR LATE APRIL WITH
AVAILABLE MOISTURE ONLY IN THE LOW 60S FOR DEWPTS. THIS WILL ONLY
YIELD 300-700 J/KG OF MLCAPE THROUGH THE EVENT. DEEP LAYER WIND
SHEAR IS PRETTY GOOD AT THIS TIME...BUT THE LOWER LEVELS ARE QUITE
LOW. THIS IS BASED IN OUR 18Z JAN SOUNDING. MODELS ARE FORECASTING
THIS LOW-LEVEL SHEAR TO INCREASE SOME TONIGHT WITH THE DEEP LAYER
SHEAR REMAINING FAIRLY STRONG. PUTTING THIS TOGETHER...SOME
INSTABILITY...DECENT SHEAR AND INTENSE LIFT WILL RESULT IN AN OK SVR
WX RISK INTO TONIGHT. IM NOT EXPECTING THE WIDESPREAD STUFF...BUT
ISO/SCT SVR STORMS AS THE LINE MOVES THROUGH. STORM MODE WILL BE
LINEAR WITH BOWING SEGMENTS POSING A DAMAGING WIND RISK. SOME STORMS
MAY HAVE SMALL HAIL WITH THE 2ND RISK BEING FROM THOSE COMMA HEAD
TYPE TORNADOES THAT WE OFTEN GET WITH BOW SEGMENT EVENTS.

TIMING IS STILL A BIT TOUGH...BUT I GAVE IT MY BEST SHOT WITH THE WX
GRIDS AND DIVIDING THOSE UP INTO 3HR GRID BOXES. THE LINE WILL
CONTINUE ITS SW-NE ORIENTATION...THUS MY NEXT TIME BREAKDOWN WILL
HAVE SOMEWHAT WIDE TIME RANGES. THE STRONGEST PART OF THE LINE
SHOULD IMPACT THE MS RIVER CORRIDOR BETWEEN 4-7 PM...I-55 CORRIDOR
BETWEEN 5-9 PM...BROOKHAVEN TO COLUMBUS BETWEEN 8PM TO MIDNIGHT
THEN THE I-59 CORRIDOR BETWEEN 11PM TO 5AM. THE OVERALL PROGRESSION
HAS BEEN RATHER SLOW...BUT THIS SHOULD PICK UP SPEED AS THE STRONGER
ASCENT MOVES CLOSER LATER THIS EVENING. THIS MAKES THE E/SE AREAS A
BIT MORE TRICKY ON TIMING. CURRENT HWO IS ON TRACK AND WILL LIKELY
LEAVE IT AS IS WITH AN UPDATE LATER THIS AFTERNOON/EVENING.

FOR THU/THU NIGHT...DRIER CONDITIONS WILL SPREAD OVER THE AREA. THE
LOW-LEVEL MOISTURE WILL NOT TOTALLY BE SCOURED OUT...THUS SOME FAIR
WX CU WILL BE AROUND WITH THE THICKEST CLOUDS ACROSS THE N BY
AFTERNOON. LOW-LEVEL TEMPS SUPPORT MID 70S N TO LOWER 80S E-SE. HAVE
RAISED GUID A FEW DEGREES AS IT SEEMS A BIT COOL. CLEARING SKIES THU
NIGHT ALONG WITH DIMINISHING WINDS WILL OFFER DECENT RAD COOLING
CONDITIONS. THE AREA WILL GET QUITE COOL WITH LOWS 50-55 DEGREES.
GUID WAS RIGHT ON AND HAVE LEFT ALONE.  /CME/

FOR THE LONG TERM...VERY LITTLE CHANGE IN THE EXTENDED PORTION OF
THE FCST. MDLS IN GENERAL AGREEMENT WITH RIDGE TAKING OVER ALOFT AND
AT THE SFC LATE THIS WEEK AND INTO EARLY NEXT WEEK. BOTH THE GFS AND
ECMWF HAVE CONTINUED TO WEAKEN THE DISTURBANCE/COOL POCKET ON
SAT/SAT EVN. THIS WILL CONTINUE TO ALLOW US TO LOWER PRECIP CHANCES
FOR THE SAT TIME FRAME. THERE ARE SOME TIMING ISSUES WITH MDLS
AROUND TUE. GFS IS FASTER WITH PRECIP RETURNING TUE INSTEAD OF WED
NOW WHILE THE ECMWF IS SLOWER AND IN BETTER AGREEMENT WITH THE 00Z
GFS. BOTH MDLS SHOW A WEAK UPPER LOW TRAPPED UNDERNEATH THE UPPER
RIDGE AND WITH THAT I SUSPECT A SLOWER MOTION SO I FAVOR THE OLD GFS
AND ECMWF. NOW EVEN WITH THE TIME ISSUES BOTH MDLS DO SHOW THIS
DISTURBANCE APPROACHING THE LOWER MS VALLEY AROUND MIDWEEK. WITH THE
SFC RIDGE MOVING EAST AND ALLOWING RETURN FLOW TO SET BACK UP THIS
APPEARS TO BE THE NEXT BEST CHANCE FOR RAIN. WILL STICK WITH THE 0Z
MEX GUI...WHICH IS WHAT THE PREVIOUS FCSTER USED...AND WAIT TO SEE
IF THIS TREND BY THE 12Z GFS CONTINUES.

AS FOR FRI AND FRI NIGHT...RIDGE BUILDS IN ALOFT AND AT THE SFC FRI
AND IT SHOULD BE A RATHER PLEASANT AND DRY DAY IN STORE. DEWPOINTS
WILL BE RATHER LOW(IN THE LOWER 50S AT BEST) AND EVEN WITH TEMPS
EXPECTED IN THE UPPER 0S TO LOWER 80S THE DRY NATURE OF THE
ATMOSPHERE WILL MAKE IT NOT FEEL SO BAD OUTSIDE. WITH THE RATHER DRY
LL...SAT MORNING LOOKS TO BE PRETTY COOL...ABOUT 5-10 DEGREES BELOW
NORMAL.

THE REST OF THE FCST REMAINS MOSTLY UNCHANGED SO I HAVE ATTACHED THE
PREVIOUS LONG TERM DISCUSSION. /CAB/

MEAN OVERALL PATTERN FAVORS A CENTRAL CONUS RIDGE AXIS WITH TROUGHS
OFF BOTH COASTS FOR THIS WEEKEND. HOWEVER...WILL CONTINUE MENTION
FOR SLIGHT CHANCE POPS LATER SATURDAY AND SATURDAY EVENING AS A
MINOR THERMAL TROUGH WORKS THROUGH THE OZARKS TO TN VALLEY REGION.
LATEST RUNS OF GFS/ECMWF PRETTY MUCH NOW DISCOUNTING THIS SATURDAY
TROUGH AXIS AS SURFACE RIDGE ACTUALLY BECOMES STRONGER TO 1022MB
OVER THE LOWER MS VALLEY THROUGH SUNDAY NIGHT. THEN BY MONDAY...THE
RIDGE MAINTAINS CONTROL AS IT SLIDES EWD TO THE ATLANTIC COAST BY
TUESDAY. WEAK RETURN LOW LEVEL FLOW SHOULD KICK IN BY WEDNESDAY WITH
A FEW SHRA/TSRA LATER IN THE DAY.

HAVE STAYED CLOSE TO MEX MOS TEMPS IN MOST CASES EXCEPT TO RAISE
HIGHS ON A FEW DAYS WHERE A MORE RAPID WARMUP LIKELY DUE TO INCREASED
SUNSHINE AND DRY REGIME. HAVE CUT POPS FROM SUNDAY THROUGH TUESDAY
NET RESULTS ARE FOLLOWING A BRIEF COOL DOWN ON THURSDAY. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  78  51  77 / 100   8   0   0
MERIDIAN      60  80  50  79 /  92  20   0   0
VICKSBURG     59  77  51  79 /  91   3   0   0
HATTIESBURG   63  82  54  82 /  92  26   0   0
NATCHEZ       59  77  52  79 /  91   3   0   0
GREENVILLE    56  74  50  76 /  54   3   0   0
GREENWOOD     59  75  52  74 /  90   6   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG  TERM: CAB
Hazardous weather outlook, Apr 25, 11:23 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT WED APR 25 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261623-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1123 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS
REGION THIS AFTERNOON THROUGH TONIGHT WHICH WILL BRING THE RISK
OF STRONG AND SEVERE THUNDERSTORMS TO THE REGION.

THE SETUP TODAY IS A BIT COMPLEX AS MORNING STORMS HAVE MOVED
ACROSS THE DELTA REGION AND STABILIZED THE ATMOSPHERE.
HOWEVER...A SURFACE BOUNDARY IS NOW LEFT OVER AND WILL BE THE
FOCUS FOR ADDITIONAL STORMS THIS AFTERNOON...WITH AREAS ACROSS
THE CENTRAL AND EAST BEING IMPACTED THIS EVENING AND OVERNIGHT.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY NORTH OF
I-20 WITH PORTIONS OF THE DELTA ONLY SEEING A FEW STRONG STORMS.
AREAS TO THE SOUTH OF I-20 WILL SEE THE HIGHEST CHANCES OF SEVERE
STORMS AS THIS LOCATION WILL SEE THE GREATEST INSTABILITY. ALL
ACTIVITY WILL FIRST OCCUR ACROSS THE WESTERN AREAS THIS AFTERNOON
WITH A STEADY PROGRESSION EASTWARD THIS EVENING AND DURING THE
EARLY MORNING HOURS.

THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS
FROM A LINE OF STORMS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL
ALSO BE POSSIBLE.

...FLOODING...
HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS
ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING
AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT
RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED
LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION
SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR
PONDING OF WATER ISSUES.

IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A
BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO
VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF
THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH
COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL
BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST
AFFECTED LOCATIONS.

...NON PRECIPITATION...
PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES
THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN
MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO
QUITMAN LINE.  ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD
BE ISOLATED AND BRIEF.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT
MAY 1ST.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 25, 10:31 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     3 W GREENWOOD           33.52N 90.24W
04/25/2007                   LEFLORE            MS   EMERGENCY MNGR

            ROOF BLOWN OFF A BUILDING ALONG HIGHWAY 82. THIS ROOF
            ALSO CAUSED SOME STOP LIGHTS TO COME DOWN.

&&

BANNAN
Local storm report, Apr 25, 10:55 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     TSTM WND DMG     HOLLY RIDGE             32.47N 91.63W
04/25/2007                   RICHLAND           LA   UTILITY COMPANY

            NORTHEAST LOUISIANA POWER REPORTED THAT A POWER POLE WAS
            BLOWN DOWN NEAR HOLLY RIDGE.

&&

HAMRICK
Local storm report, Apr 25, 2:02 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
202 PM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     3 ENE GRENADA           33.79N 89.76W
04/25/2007                   GRENADA            MS   EMERGENCY MNGR

            SCATTERED TREES REPORTED DOWN AROUND GRENADA LAKE.

&&

BANNAN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:10 AM CDTSevere Thunderstorm WarningJANBolivar, Washington50 min
Apr 25, 8:28 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey47 min
Apr 25, 2:35 PM CDTSevere Thunderstorm WarningJANIssaquena40 min
Apr 25, 3:22 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo38 min
Apr 25, 3:42 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren48 min
Apr 25, 3:47 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sharkey, Sunflower, Washington43 min
Apr 25, 4:06 PM CDTSevere Thunderstorm WarningJANYazoo26 min
Apr 25, 6:22 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.